# SDR USAAD96080

- Difficulty date: June 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48143
- System (JASC): 7932 · Engine Oil Quantity
- Part: Oil Qty Transm
- Part number: 8TJ92GAA2
- Condition: Failed
- Location: Nr 2 Eng
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 476 - ELM-PIT, AFTER TAKEOFF, NR 2 ENGINE OIL QUANTITY STARTED TO DECREASE APPROXIMATELY 2 QUARTS/ 10 SECONDS.  QUANTITY STAYED AT 3 QUARTS.  RETURNED TO FIELD.  ENGINE OIL QUANTITY CHECKED AND FOUND FULL.  AIRCRAFT RELEASED PER MEL 79-3.  REPLACED THE NR 2 OIL QUANTITY TRANSMITTER.  (M)
